Lancaster EPrints

Multipliers of Hardy spaces, quadratic integrals and Williams-Foias-Peller operators.

Blower, G. (1998) Multipliers of Hardy spaces, quadratic integrals and Williams-Foias-Peller operators. Studia Mathematica, 131 (2). pp. 179-188. ISSN 0039-3223

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Studia Mathematica
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19433
Deposited By: ep_ss_importer
Deposited On: 18 Nov 2008 14:19
Refereed?: Yes
Published?: Published
Last Modified: 15 Nov 2013 10:51
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19433

Actions (login required)

View Item